# SDR CALA2025032800501

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 46,181 hours, 4,472 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: O2 Generator
- Part number: 4441158002
- Condition: Expired
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FOLLOWING PAX OXYGEN CYLINDERS INITIATORS EXPIRED.20AC,21AC,22AC,46ABC,47ABC,48ABC,49ABC,46DEF,47DEF, DR2 CROSS AISLE, DR2L AFT, DR4 LEFT AFT,DR4 CROSS AISLE, DR4L AFT.TOTAL OF 14 INIATORS. ALL 14 INITIATORS REPLACED FOUND SATISFACTORY IAW CMM 35-22-29. INSTALLATION TEST C/OUT FOUND SATISFACTORY IAW AMM 35-21-00. REFER EC/RA #3520-01774 FOR INITIATOR REPLACEMENT.
